Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Protected sex. Taken morning after pill, breast pain, change in colour of nipples. Pregnancy possible?

hello i had un procted sex last tuesday , and i took morning after pill on thursday last week for 7 days now i have got really painfull breast etc they look like they are changing colour is their any chance i could be pregnant as it be too early to tell from a home test , or could it still be side effects from the morning after pill , i am not due my period till the 22nd
Asked On : Mon, 18 Feb 2013
Answers:  2 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Hello k****

thanks for your query

you had protected sex on Tuesday and you took morning after pill on Thursday which is more or less in time.

Morning after pills are emergency contraceptive agents which usually contain higher doses of hormone PROGESTERONE alone or combination of PROGESTERONE and ESTROGEN. These drugs have proved very beneficial in emergency contraception but "there is cost of doing business" they come with side effects which may include nausea, vomiting, headache, rashes, breast tenderness, sore nipples, abdominal cramps etc. so morning pills should be kept for emergency only.

as per my opinion the symptoms most likely are due to side effect of pill and there is very less chance of pregnancy as in pregnancy such symptoms don't occur so early.
hope i solved your query thanks and kindly rate

Answered: Mon, 18 Feb 2013
I find this answer helpful
General & Family Physician Dr. Mukesh Porwal's  Response
hi! thanks for your query on HCM. as per the literature there is very little chance of failure of morning after pill if taken within 36 hours of unprotected sex.pain and tenderness in breast may occur at mid cycle or just before the onset of menses.for now you should wait for your period till 22nd.if it get delayed, than you can take urine pregnancy test on 29th.
Answered: Mon, 18 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor